# SDR REXA2013110701799

- Difficulty date: November 7, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 20,955 hours, 18,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CONNCETOR DAMAGED.  R & R CONNECTOR IAW ESPM 220-17-31. OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
